JournalszaaVol. 17, No. 2pp. 329–338

On Persson’s Theorem in Local Dirichiet Spaces

  • Gabriele Grillo

    Politecnica di Milano, Italy
On Persson’s Theorem in Local Dirichiet Spaces cover
Download PDF

Abstract

Given a strongly local, regular and irreducible Dirichlet form E\mathcal E, we prove a version of Persson’s theorem concerning the variational characterization of the bottom of the essential spectrum of the generator HH of E\mathcal E. Such a result is then used to prove LpL^p-exponential decay of the "small eigenfunctions" of HH.

Cite this article

Gabriele Grillo, On Persson’s Theorem in Local Dirichiet Spaces. Z. Anal. Anwend. 17 (1998), no. 2, pp. 329–338

DOI 10.4171/ZAA/825